# SDR AALA201605129009

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 56,302 hours, 23,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT RT FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  R & R FLASHLIGHT.
